# SDR WRXR20241206002

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Part serial: NA
- Condition: Chafed
- Location: Zone 600
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WS54.55 HAS CHAFFING ON LOWER WING SKIN COMMON TO THE 683AB FAIRING SEAL. BLENDED RH WS54.55 LOWER WING SKIN COMMON TO 683AB FAIRING SEAL IAW CRJ 700 SRM 51-12-00-001-A01. NDI REPORT E281024.PDF IN ATTACHMENTS, NO CRACKS NOTED. ROTO-PEENED REWORKED AREA IAW CRJ 700 SRM 51-24-11-001-001-A01. ALL WORK PERFORMED IAW REO 670-57-21-1017 REV --.
